MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS SYPHILIS; ENZYME LINKED IMMUNOABSORPTION ASSAY, TREPONEMA PALLIDUM

ROCHE DIAGNOSTICS ELECSYS SYPHILIS; ENZYME LINKED IMMUNOABSORPTION ASSAY, TREPONEMA PALLIDUM
Catalog Number 07251378190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys syphilis results from the cobas e 801 analytical unit.The result was 0.093 coi (non-reactive).The result by fluorescent antibody igm was positive for syphilis.The result by syphilis fluorescent antibody igg was negative.The questionable result was not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer considered the reactive syphilis result to be correct.As no sample material from the patient was available, further investigation was not possible.The investigation did not identify a general product problem.The specific cause of the event could not be determined.

Brand Name
ELECSYS SYPHILIS
Common Device Name
ENZYME LINKED IMMUNOABSORPTION ASSAY, TREPONEMA PALLIDUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21149206
Report Number1823260-2025-00135
Device Sequence Number15732781
Product Code LIP
UDI-Device Identifier04015630940356
UDI-Public04015630940356
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K160910
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number07251378190
Device Lot Number80055401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/26/2024
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale